# SDR UPS00633472

- Difficulty date: August 1, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, PILOT REPORT - FLAPS WILL NOT RETRACT PAST 20 DEGREES.  *S/D*  PERFORMED FIM 27-51-00 FIG 114B.  PERFORMED BITE ON FSEU AND FSPM''S, NO PROBLEMS FOUND.  PERFORMED OPERATIONAL CHECK OF FLAPS SEVERAL TIMES, NO PROBLEMS FOUND.  OK TO CONTINUE IN SERVICE.
